Matematicki Vesnik

Vol. 55, No. 1-2, 2003 · Contents

Y.C. Kim, A.A. Ramadan, S.E. Abbas:
$r$-fuzzy strongly preopen sets in fuzzy topological spaces

A. K. Gaur:
Spectral states of commutative l.m.c. algebras

M. Laghdir:
Optimality conditions and Toland's duality for a nonconvex minimization problem

S. Simic:
Generalized binomial law and regularly varying moments

B. Dvalishvili:
The lower and upper topologies as a bitopology

Liu Ximin:
Integral inequalities for maximal space-like submanifolds in the indefinite space form

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 13 Jun 2003. Last modified: 16 June 2003.

© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition